Jump to content
Important Survey - Please Participate ×

Anxiety


[Mi...]

Recommended Posts

I have been taking Tranxene for over one year.  I was prescribed 4 pills 0f 7.5 a day for anxiety.  Im only taking two a  day and I recently started taking one a day.  I want to get off plz help.
Link to comment
Share on other sites

Welcome to BenzoBuddies, Miguel Perez.

 

Glad to hear you're tapering off the Tranxene.  After a year of use, you may want to make the next cut smaller, especially if you're having any symptoms from the cut from 2 pills a day to 1.  We can help with that.

 

Here are some links to get started:

 

General Taper Plans 

Withdrawal Support 

 

We highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

Please take some time to write a Signature. This will help other members understand your history so they will be better able to support you.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

~Challis

Link to comment
Share on other sites

×
×
  • Create New...